# SDR 99ZZZM31

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Rows 8-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHT ROWS 8-11 INOPERATIVE.  REPLACED FUSE AND BATTERIES RIGHT FORWARD BATTERY PACK.  OPS CHECK NORMAL.  (M)
